Illinois Journal of Mathematics

Averaging projections

Daniet. E. Wulbert

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 13, Issue 4 (1969), 689-693.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053428

Digital Object Identifier
doi:10.1215/ijm/1256053428

Mathematical Reviews number (MathSciNet)
MR0256176

Zentralblatt MATH identifier
0179.18201

Subjects
Primary: 46.55

Citation

Wulbert, Daniet. E. Averaging projections. Illinois J. Math. 13 (1969), no. 4, 689--693. doi:10.1215/ijm/1256053428. https://projecteuclid.org/euclid.ijm/1256053428


Export citation